# SDR DALA2019071504218

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1171269) FABRICATE CLIP P/N 146A8206-2 AT AFT CARGO COMPARTMENT. FABRICATED CLIP PN 146A8206-2 AFT CARGO COMPARTMENT AS PER DRAWING 146A8206 AND ER/A 579170-14 REV. ORIGINAL.
